| Model Number |
305C23 |
| Medical Device Problem Codes |
Material Split, Cut or Torn (4008); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Cusp Tear (2656); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
04/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient experienced severe aortic insufficiency and severe aortic stenosis due to the failing 23mm mosaic aortic valve.The valve exhibited performance issues, including stenosis and a torn leaflet, attributed to long-term wear and tear after being implanted 16 years ago.The patient underwent a successful valve-in-valve replacement with a 23fx+ transcatheter valve.The aortic insufficiency and stenosis were resolved following the procedure.No patient complications have been reported as a result of this event.